Floquet-Bloch analysis of analytically solvable Hill equations with continuous potentials

Stuart Caffrey, G. V. Morozov, D. MacBeath, Donald W. L. Sprung

Research output: Contribution to journalArticle

5 Citations (Scopus)
121 Downloads (Pure)

Abstract

Exact analytical solutions of two Hill’s equations that have continuously differentiable coefficients are obtained in terms of the Floquet–Bloch fundamental system. New features of the band structures of those equations are reported and investigated.
Original languageEnglish
Pages (from-to)1190-1196
Number of pages7
JournalJournal of the Optical Society of America B
Volume33
Issue number6
DOIs
Publication statusPublished - 19 May 2016

    Fingerprint

Cite this